Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On convergence and closedness of multivalued martingales


Authors: Zhen Peng Wang and Xing Hong Xue
Journal: Trans. Amer. Math. Soc. 341 (1994), 807-827
MSC: Primary 60G48; Secondary 60D05
MathSciNet review: 1154544
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, various convergence theorems and criteria of closedness of multivalued martingales, submartingales, and supermartingales are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G48, 60D05

Retrieve articles in all journals with MSC: 60G48, 60D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1154544-X
PII: S 0002-9947(1994)1154544-X
Keywords: Multivalued martingale, submartingale, supermartingale, Kuratowski-Mosco convergence, Hausdorff distance convergence, weak convergence, Wijsman convergence, closedness of martingales, uniformly integrable, uniform sequence of subpramarts
Article copyright: © Copyright 1994 American Mathematical Society